MathSciNet Relay Station
MathSciNet bibliographic data
MR130249 12.80
O'Keefe, Kathleen B. A symmetry theorem for the differential ideal $[uv]$. Proc. Amer. Math. Soc. 12 1961 654–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement